Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Have pain between belly button and side, get worse when walk. Wht could it be?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
YESTERDAY I STARTED GETTING A PAIN IN MY LOWER LEFT SIDE, HALF WAY BETWEEN MY BELLY BUTTON AND MY SIDE. I THOUGHT IT MIGHT BE A PULLED MUSCLE, IF I TURN A CERTAIN WAY OR WALK THE PAIN IS WORSE. I CAN HANDLE PAIN PRETTY WELL, STILL WORKING AND SLEPT FINE LAST NIGHT, BUT STILL HAVE THE PAIN THIS MORNING. MY ONLY CONCERN IS IF IT COULD BE SOMETHING SERVERE.
Posted Sun, 22 Sep 2013 in Abdominal Pain
 
 
Answered by Dr. Amit Jain 13 minutes later
Brief Answer:
Take ibuprofen, paracetamol and Tinazidine

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). I appreciate your concern regarding pain. I hope there is no problem in bowel movements,no fever and no problem while passing urine as you haven't mentioned about them. It seems to be musculoskeltal pain only. So take analgesic like combination of ibuprofen, paracetamol and a muscle relaxant like tinazidine and also apply local analgesic gel. If not relieved it is further advised to be examine personally by a doctor. I hope I have answered your query and this will help in relieving your symptoms. If there is further any query I will like to answer that too. Wish you a good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor